# SDR SWAA2018011719093

- Difficulty date: January 5, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,207 hours, 8,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 500f-500g
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO INTERCOSTAL CRACKED BETWEEN BS 500F TO 500G, STRINGER 25L.   REPAIRED THE INTERCOSTAL IAW EA.
